What would be a substitute for Diovan ?

Question is Closed Report Mark as Favorite

Answers (1)

28 May 2010

Candesartan (Atacand), Irbesartin (Avapro), Losartin (Cozaar), Telmisartin (Micardis) but before you change the med it is highly recommended to talk with you doc who did prescribe the drug. Hope this helps?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What is the difference between Co-Diovan & Diovan ?

My mum is at the age of 82, the doctor advised her to take C0-Diovan ( to replace Nifenipine/Propranolol ) and two months later another doctor ...

1 answer 12 Jun 2010

Do you think diovan hct can trigger psoriasis?

i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the ...

1 answer 14 Aug 2010

Can Diovan Hct cause cough and chest cogestion with excess mucous?

I've been taking Diovan for over 5 years. For the last year and a half I've been having a cough with postnasal drip and chest congestion. ...

2 answers 26 Aug 2010

I was taking 160mg of Diovan, but my insurance no longer pays for it so my doctor prescribed 100 mg?

of Losartan instead. I also take 180mg of Verapamil twice a day, 25mg of hydrochlorothiazide once a day, 10mg of Lisinopril once a day and 0.1mg of ...

1 answer 26 Apr 2014

Should Diovan be taken in the morning or at night?

I take Diovan 160 without the diueretic. I feel somewhat dizzy after I take it. The dizziness goes away by bedtime. Could Diovan be the cause?

0 answers 9 Jul 2014